# SDR SWAA053179

- Difficulty date: October 13, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 31,029 hours, 25,964 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 9910552
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DIVERSION/DECLARED EMERGENCY CABIN ALTITUDE WARNING HORN SOUNDED.  ALTERNATE & MANUAL POSITIONS INOP.  REMOVED AND REPLACED AFT OUTFLOW VALVE PER MM.
